# SDR SWAA2021121344235

- Difficulty date: November 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737
- Aircraft serial: 32499
- Aircraft time: 53,671 hours, 31,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK SUPPORT ANGLE LOCATED BTW BS 685 AND BS 706 AT RBL 25.00 AT PASSENGER CABIN ; 2021-525820 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 21 JAN 22; P/N P3015GOES00000 S/N 142811019 DUE DATE 21 JAN 22.; [02] REPLACED ANGLE AND FASTENERS LOCATED BTW BS 685 AND BS 706 AT RBL 25.00 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9; [03] STEP 2 COMPLETED AS RII
